Montoli Andrea

Fixed-term Research Fellow B
SSD
MAT/02 - ALGEBRA
Competition sector
01/A2 - GEOMETRY AND ALGEBRA

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16134
University email address

Education

Research

Publications
  • On the categorical behaviour of preordered groups / M.M. Clementino, N. Martins-Ferreira, A. Montoli. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - 223:10(2019 Oct), pp. 4226-4245.
  • The 3 × 3 lemma in the Σ-Mal'tsev and Σ-protomodular settings : Applications to monoids and quandles / D. Bourn, A. Montoli. - In: HOMOLOGY, HOMOTOPY AND APPLICATIONS. - ISSN 1532-0073. - 21:2(2019 Apr 03), pp. 305-332.
  • The Nine Lemma and the push forward construction for special Schreier extensions of monoids with operations / N. Martins-Ferreira, A. Montoli, M. Sobral. - In: SEMIGROUP FORUM. - ISSN 0037-1912. - 97:2(2018 Oct 01), pp. 325-352.
  • How to centralize and normalize quandle extensions / M. Duckerts-Antoine, V. Even, A. Montoli. - In: JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS. - ISSN 0218-2165. - 27:2(2018 Feb).
  • Two characterisations of groups amongst monoids / A. Montoli, D. Rodelo, T. Van der Linden. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - 222:4(2018), pp. 747-777.